# SDR ASAA2017010919290

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 5,378 hours, 1,821 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 24 FAN BLADE SHIMS WORN ON NR 1 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED THE SHIMS IAW T/C 78472002.
